# SDR FDEA201412014020

- Difficulty date: December 1, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,027 hours, 24,581 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fastener
- Condition: Wrong Part
- Location: Le Slat
- Part time: 54,027 hours, 24,581 cycles
- Component part number: 114N4003172
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND WITH INCORRECT FASTENERS INSTALLED ON NR 9 SLAT FASTENERS.  INSTALLED IAW EA F-2780-123876C.
